# SDR COEA2020011402801

- Difficulty date: December 21, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 23,762 hours, 32,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57215358201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR REPAIR: LEVEL 2 CORROSION AT RT WING LOWER TRAILING EDGE BETWEEN RIBS 13-15. CORRECTIVE ACTION: REPAIR PER SRAS ES-609/16...9999 ISSUE F, DATED 1/10/2020.
